# SDR SWIA201126277

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 25,292 hours, 34,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR FORWARD WHITE LIGHT IS OUT.  (FLT 6814)  RELAMPED EMERGENCY LIGHT.
